# SDR AALA202405304086

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 67,291 hours, 33,785 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXCESSIVE PLAY ON ELEVATOR HINGE ARM END FITTING BEARING ?1 LH HORIZONTAL STABILIZER (1EA). REPLACED ELEVATOR HINGE-ARM END-FITTING #1 ON LH HORIZONTAL STABILIZER IAWAMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
